Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 2, Pages 163–180 (Mi izv3445)  

On applicability of the method of finite differences to the solution of the equation of heat conduction. I. Uniqueness of solution of a system of finite-difference equations

L. I. Kamynin


Full text: PDF file (1204 kB)

Bibliographic databases:
Received: 17.03.1952

Citation: L. I. Kamynin, “On applicability of the method of finite differences to the solution of the equation of heat conduction. I. Uniqueness of solution of a system of finite-difference equations”, Izv. Akad. Nauk SSSR Ser. Mat., 17:2 (1953), 163–180

Citation in format AMSBIB
\Bibitem{Kam53}
\by L.~I.~Kamynin
\paper On applicability of the method of finite differences to the solution of the equation of heat conduction.~I. Uniqueness of solution of a system of finite-difference equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 2
\pages 163--180
\mathnet{http://mi.mathnet.ru/izv3445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=55547}
\zmath{https://zbmath.org/?q=an:0051.07602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3445
  • http://mi.mathnet.ru/eng/izv/v17/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1007
    Full text:344
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021